# SDR SWIA2024F01080

- Difficulty date: October 4, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 40,058 hours, 25,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH 1ST CLASS FLOOR SEAT TRACK FR 20-22 HAS GOUGE DAMAGE AS MARKED. (C-CHECK RO 10/30/2024) (FILED OPEN)REMOVED AND REPLACED LH 1ST CLASS FLOOR SEAT TRACK FR 20-22 WITH NEW REF. SRM 51-40-08.SEAT TRACK REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
